MAUDE Adverse Event Report: COLOPLAST A/S SUPRIS RETROPUBIC KIT; FEMALE STRESS URINARY INCONTINENCE SURGICAL MESH-SLING, SYNTHETIC POLYMER

COLOPLAST A/S SUPRIS RETROPUBIC KIT; FEMALE STRESS URINARY INCONTINENCE SURGICAL MESH-SLING, SYNTHETIC POLYMER
Catalog Number 51956
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Micturition Urgency (1871); Hemorrhage/Blood Loss/Bleeding (1888); Incontinence (1928); Pain (1994); Abnormal Vaginal Discharge (2123); Hematuria (2558); Intermenstrual Bleeding (2665); Dyspareunia (4505); Pelvic Pain (4865)
Date of Event 09/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
As reported to coloplast, though not verified, the patient with this device experienced the following: pain [back and pelvic], urinary analysis with trace blood, incontinence, vaginal discharge, bleeding, urge incontinence and dyspareunia.A 1 cm exposure of implanted vaginal mesh in the anterior compartment was noted.The patient underwent revision of the sling with adjacent tissue transfer, left perianal lesion excision and cystoscopy under general anesthesia.Pathology showed a fragment of white interwoven synthetic material measuring 1.2 x 0.5 x 0.1 cm.Post revision patient experienced trace blood in urine.

Brand Name
SUPRIS RETROPUBIC KIT
Common Device Name
FEMALE STRESS URINARY INCONTINENCE SURGICAL MESH-SLING, SYNTHETIC POLYMER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key22019620
Report Number2125050-2025-00827
Device Sequence Number15814221
Product Code OTN
UDI-Device Identifier05708932490016
UDI-Public05708932490016
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111233
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue Number51956
Device Lot Number9252767_5195622400
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexFemale